It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mary on January 28, 2000 at 10:14:21:

In Reply to: Joint Pain posted by Susan on January 28, 2000 at 09:12:01:

: After experiencing facial swelling that is related to food allergy, now I am suffering from extreme joint pain. It lasts about 24 hours and then reoccurs. Does anybody else get this pain? How do you begin to determine what you are allergic to when it seems like it could be a variety of things? And what type of Benadryl is best?

Benadryl is the brand name for the drug diphenhydramine. They are the same drug just made by different manufacturers. The Joint pain could be from any number of causes and is probably best handled by your doctor who will test you for various things including rheumatoid arthritis probably. Good Luck.

Follow Ups

All times are GMT -7. The time now is 03:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!